Decentralized robust model reference adaptive control for interconnected time-delay systems

Full text for this resource is not available from the Research Repository.

Hua, Changchun, Guan, Xinping and Shi, Peng (2006) Decentralized robust model reference adaptive control for interconnected time-delay systems. Journal of Computational and Applied Mathematics, 193 (2). pp. 383-396. ISSN 0377-0427

Abstract

In this paper, the problem of decentralized robust model reference control for a class of interconnected time-delay systems is investigated. The interconnections with time-varying time delays considered are high order and the gains are not known. A class of decentralized adaptive feedback controllers are proposed, which can render the resulting closed-loop error system uniformly ultimately bounded stable. A numerical example is given to show the feasibility and effectiveness of the proposed design techniques.

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/3002
DOI https://doi.org/10.1016/j.cam.2005.06.024
Official URL http://www.sciencedirect.com/science?_ob=MImg&_ima...
Subjects Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Keywords ResPubID18810, time-delay systems, interconnected systems, adaptive control
Citations in Scopus 41 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login